# SDR WVER0423201500006

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 30,618 hours, 20,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 30,618 hours, 20,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LOWER WING PLANK SB 670BA-57-020 REV C. FOUND 2 EACH .4375" FASTENER HOLES TO BE AT 2ND OVER .261 CONDITION HOLES ARE LOCATED JUST AFT OF RT WING PLANK INSIDE THE COLD WORK AREA CALLED OUT IN SB 670BA-57-020, REV C.
